# SDR YENA2023110201337

- Difficulty date: October 28, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 73,412 hours, 26,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006252
- Condition: Failed
- Location: 12wl
- Part time: 64,504 hours, 23,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#948, LAS-JFK. 'REF LP 3631066, ITEM 2 FOUND RT SIDE EPSU (12WL)FAULTED; REMOVED AND REPLACED EPSU AND BATTERY. SYSTEM OP CHECK GOOD PER AMM 33-51-38.'
